# SDR CA150515003

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Engine: Pwa PW120A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 85410148
- Condition: Cracked
- Location: Nacelle
- Part time: 41,260 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY MX INSPECTION, MECHANIC FOUND HIDDEN DAMAGE ON LT ENG HORSE COLLAR WHEN REMOVING AN ANGLE TO PERFORM A REPAIR.  HIDDEN DAMAGE, CRACKS IN THE RADIUS ON THE FWD & AFT HORSE COLLAR WEB PN 85410148, THESE CRACKS ON THAT AREA OF THE WEB ARE NOT VISIBLE IF THE INNER ANGLE OR THE TOP SKIN IS STILL IN PLACE.
